Optimization problems on complete Riemannian manifolds
Colloquium Mathematicum, Tome 53 (1987) no. 2, pp. 229-238
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_53_2_229_238,
author = {D. Motreanu},
title = {Optimization problems on complete {Riemannian} manifolds},
journal = {Colloquium Mathematicum},
pages = {229--238},
year = {1987},
volume = {53},
number = {2},
doi = {10.4064/cm-53-2-229-238},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-53-2-229-238/}
}
D. Motreanu. Optimization problems on complete Riemannian manifolds. Colloquium Mathematicum, Tome 53 (1987) no. 2, pp. 229-238. doi: 10.4064/cm-53-2-229-238
Cité par Sources :